# SDR ASAA2016123119194

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,751 hours, 9,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED. RESET WITH MASTER CAUTION. GROUNDED - YES. LT PACK LOGGED TCV FAULT LAST FLIGHT. PERFORMED B737-800 FIM 21-62 TASK 830 & FAULT CLEARED. GROUND FUNCTIONAL CHECK GOOD.
